# SDR AWXA200300637

- Difficulty date: May 14, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A .5 INCH CRACK WAS FOUND ON R-1 DOOR FRAME AT AFT NR 4 STOP FITTING CUTOUT.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC TO VERIFY CRACK WAS CONTAINED, ALODINED AND PRIMED IAW B737-200 SRM 51-10-2 PG 7.
